# SDR AALA201512119005

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 59,660 hours, 22,019 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT ROW 9 ABC INOPERATIVE.  REPLACED EMER LIGHT CONNECTOR FOR ROW 9ABC IAW AMM 33-51-00.  OPERATIONS CHECKED NORMAL.
